• Coil....

    1342035703
    Katherine* [sign in to see picture]
    • Rank: Colonel
    • Posts: 108
    • Joined: 25 Jul 2011

    I have the coil but am getting it removed, but iam over 9 days late, help...

    1342035846
    VixenVic [sign in to see picture]
    • Rank: Major
    • Posts: 86
    • Joined: 5 Jun 2012

    Hun, the only real advice anyone could give u, is to do a test.. or get one done when u go to get it removed.. in fact, probably before they remove it.. u should tell them ur late..

    *hugs*

    1342036144
    fistinglover69 [sign in to see picture]
    • Rank: General
    • Posts: 628
    • Joined: 25 Aug 2011

    is it an IUS or an IUD? IUS has hormones in and so itll mess around with your periods. i have an IUD and it changes my periods and doesnt even have any hormones in haha, i wouldnt worry, its very unlikely you will be pregnant. do a test anyway to put your mind at rest

    1342037909
    Malteser81 [sign in to see picture]
    • Rank: General
    • Posts: 1059
    • Joined: 2 Aug 2009

    Hi Katherine =) Are your periods usually frequant /ontime or can they be rather hit and miss so to say? Also are you quite stressed and what is the reason you are choosing to have the coil removed?

    If of course you are worried as to wether you may be pregnant, as Vixen said, nothing better than taking a test.

    Good luck

    Xxx

    1342039523
    Lady.Gasm.X [sign in to see picture]
    • Rank: Major General
    • Posts: 469
    • Joined: 31 Jan 2012

    A few months ago I had a coil fitted... The copper coil and my periods have all been quite late and very irregular. Your body takes a long time to adjust to the foreign body :) xxx

    1342039877
    Tomcatter [sign in to see picture]
    • Rank: Major
    • Posts: 138
    • Joined: 23 Aug 2011

    Does the coil lighten the period, my oh is very irregular and heavy and im trying to convince her to go on BC to sort it..

    Guys i apologise for the graphic details, but its playing on my mind :(

    1342040127
    Malteser81 [sign in to see picture]
    • Rank: General
    • Posts: 1059
    • Joined: 2 Aug 2009

    Hmmmm unfortunatly the coil is not reccomended for women with heavy periods as it can make them much worse =(

    1342040459
    Lady.Gasm.X [sign in to see picture]
    • Rank: Major General
    • Posts: 469
    • Joined: 31 Jan 2012

    My periods were heavy... now they are HEAVY!

    1342040659
    Malteser81 [sign in to see picture]
    • Rank: General
    • Posts: 1059
    • Joined: 2 Aug 2009

    Lady.Gasm.X wrote:

    My periods were heavy... now they are HEAVY!

    =( I know they say give it about 6 months to settle in but its a well known thing for heavy periods to get worse with a coil, did the doctor mention anything like that to you before hand??

    1342040884
    fistinglover69 [sign in to see picture]
    • Rank: General
    • Posts: 628
    • Joined: 25 Aug 2011

    Tomcatter wrote:

    Does the coil lighten the period, my oh is very irregular and heavy and im trying to convince her to go on BC to sort it..

    Guys i apologise for the graphic details, but its playing on my mind :(

    it made mine sooooo heavy and theyd last for 2 weeks but now my periods are normal again but only last 3 or 4 days when theyve always lasted about 6/7

    its not really a consitent thing about iud's though. the pill is a much better option as theyre more reliable in lightening periods. although they gave me crippling period pain when before that i'd never suffered a period pain before! theyll also make them perfectly regular as you get a period when you go on the 7 day break.

    its all trial and error to see what suits her best

    1342041316
    Tomcatter [sign in to see picture]
    • Rank: Major
    • Posts: 138
    • Joined: 23 Aug 2011

    Thank you ladies :)

    1342087557
    Katherine* [sign in to see picture]
    • Rank: Colonel
    • Posts: 108
    • Joined: 25 Jul 2011

    Mine are always on time, 1st of every month or around there, without fail since i was 12, no matter what contraception always been on time..... getting it out in two hours so hopefully im ok .... scared as hell thou

    1342087612
    Katherine* [sign in to see picture]
    • Rank: Colonel
    • Posts: 108
    • Joined: 25 Jul 2011

    on been on coil a year, already been hospitalised cuz of it and now this.....

    1342090945
    Lady.Gasm.X [sign in to see picture]
    • Rank: Major General
    • Posts: 469
    • Joined: 31 Jan 2012

    Malteser81 wrote:

    Lady.Gasm.X wrote:

    My periods were heavy... now they are HEAVY!

    =( I know they say give it about 6 months to settle in but its a well known thing for heavy periods to get worse with a coil, did the doctor mention anything like that to you before hand??

    She did yes but o be honest I don't mind. I just have to buy more tampons, it's a shame they don't do a higher absorbancy. Also this was the only method of contraception for me so I had no choice really! X

    1342111189
    Katherine* [sign in to see picture]
    • Rank: Colonel
    • Posts: 108
    • Joined: 25 Jul 2011

    well guys, went to the docs today and they took it out however they refused to do a pregnancy test, even thou i have all the syptoms but i still going to do a test, a home brought one thou, stupid doctors!!!!

    1342127997
    pinkynips [sign in to see picture]
    • Rank: Officer Cadet
    • Posts: 4
    • Joined: 10 Jul 2012

    If you have the Mirena coil it can stop your periods completely. I've had mine just over 6 months now and I used to get a mother of a period, now (it's not stopped completely) I get a weak, feeble period that lasts about 3 days! Result!!!!

    AND, AND, it's made me horny as hell!!!!

    1342128417
    Katherine* [sign in to see picture]
    • Rank: Colonel
    • Posts: 108
    • Joined: 25 Jul 2011

    its not that i know its not, ive been regaular every form of contraception ive been on, and now all of a sudden nothing! its not that its stop my periods as i spoke to my nurse even she said it would of setted down by now seen as it been a year

    Post a reply to this thread

    Please sign in to post messages to the forum.